MAUDE Adverse Event Report: OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT

OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT
Model Number M52171
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 06/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant loss is known to occur, considered in the risk management file and communicated in the ifu.There are no indications that the occurred is a result of manufacturing or component failure.These incidents do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient to be able to continue using the bone anchored hearing system.
 
Event or Problem Description
Implant loss, it was reported that the patient had a possible infection at the implant site.

Brand Name
PONTO
Common Device Name
BONE ANCHORED HEARING IMPLANT
Manufacturer (Section D)
OTICON MEDICAL AB
datavagen 37b
askim, 43632
SW  43632
MDR Report Key7608842
Report Number3007367732-2018-00058
Device Sequence Number16522052
Product Code MAH
UDI-Device Identifier05712149009633
UDI-Public0105712149009633111703231722032310171251
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K152067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Audiologist
Type of Report Initial
Report Date (Section B) 06/15/2018
Report Date (Section F) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/23/2022
Device Model NumberM52171
Device Catalogue NumberM52171
Device Lot Number171251
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/13/2018
Device Age5 WK
Event Location Home
Date Report to Manufacturer06/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR